Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 16, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Apr 10, 2011, 5:39 PM CDT for 4 counties in Wisconsin. It was in force for 66 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 10, 2011, 6:45 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 94 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:10 PM CDT | TSTM WND DMG | Necedah, WI | FUNNEL CLOUD WITH TREES DOWN. |
| Apr 10, 6:10 PM CDT | TORNADO | 1 Nw Arkdale, WI | POSSIBLE TORNADO REPORTED BY PUBLIC. CONSIDERABLE TREE DAMAGE. |
| Apr 10, 6:12 PM CDT | TORNADO 2 | 1 W Arkdale, WI | EF2. 17 MILE LENGTH. 1/2 MILE MAX WIDTH. FROM JUST WEST OF ARKDALE TO COTTONWOOD TO COUNTY RD G. |
| Apr 10, 6:18 PM CDT | HAIL 1.25 | 1 E Necedah, WI | |
| Apr 10, 6:19 PM CDT | HAIL 1 | 8 S Nekoosa, WI | |
| Apr 10, 6:23 PM CDT | HAIL 1 | Big Flats, WI | |
| Apr 10, 6:25 PM CDT | TSTM WND DMG | Cottonville, WI | TREES DOWN. |
| Apr 10, 6:30 PM CDT | HAIL 0.75 | New Rome, WI | |
| Apr 10, 6:30 PM CDT | TORNADO | Cottonville, WI | REPORTED BY SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
805
WUUS53 KARX 102239
SVRARX
WIC001-053-057-081-102345-
/O.NEW.KARX.SV.W.0016.110410T2239Z-110410T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
539 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...
NORTHERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
NORTHEASTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR VALLEY JUNCTION...OR 6 MILES
NORTHEAST OF TOMAH...MOVING NORTHEAST AT 65 MPH. THIS STORM CAN
PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MATHER AND THE NECEDAH WILDLIFE REFUGE AROUND 545 PM...
NECEDAH AND THE SPRAGUE MATHER FLOWAGE AROUND 550 PM...
NEW MINER AND FINLEY AROUND 555 PM...
MONROE CENTER AND ARKDALE AROUND 600 PM...
NEW ROME AND LAKE ARROWHEAD AROUND 605 PM...
LAKE CAMELOT AND THE LEOLA MARSH WILDLIFE AREA AROUND 610 PM...
COUNTY ROADS D AND W AROUND 615 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY EVENING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4399 8996 4401 9032 4397 9075 4416 9063
4429 9031 4426 9031 4425 8960 4424 8959
4416 8959
TIME...MOT...LOC 2239Z 246DEG 57KT 4408 9038
WIND...HAIL 60MPH 1.00IN
$$
DTJ1 follow-up statement
573
WWUS53 KARX 102301
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT SUN APR 10 2011
WIC001-053-057-081-102345-
/O.CON.KARX.SV.W.0016.000000T0000Z-110410T2345Z/
ADAMS WI-JACKSON WI-JUNEAU WI-MONROE WI-
601 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONROE...NORTHERN JUNEAU...SOUTHEASTERN JACKSON AND NORTHERN ADAMS
COUNTIES UNTIL 645 PM CDT...
AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR SPRAGUE...OR 17 MILES NORTHWEST OF
FRIENDSHIP...MOVING EAST AT 45 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARKDALE AROUND 605 PM...
NEW ROME AND BIG FLATS AROUND 610 PM...
LAKE SHERWOOD AND LAKE CAMELOT AROUND 615 PM...
COUNTY ROADS G AND O AND COUNTY ROADS D AND G AROUND 625 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF ON AREA
RIVERS OR LAKES...IMMEDIATELY MOVE TO SHORE AND FIND SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY EVENING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4399 8996 4401 9032 4399 9056 4419 9054
4425 9040 4426 9031 4425 8960 4424 8959
4416 8959
TIME...MOT...LOC 2301Z 264DEG 41KT 4413 8999
WIND...HAIL 60MPH 1.00IN
$$
DTJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:30 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 10, 2:30 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT SUN APR 10 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FORECAST FOCUS IS ON TONIGHT...WITH HIGH THREAT FOR SEVERE WEATHER. A SFC LOW AND TRAILING COLD FRONT WILL CONTINUE TO LIFT NORTHEAST ACROSS THE REGION THIS EVENING...MOVING ACROSS FAR EASTERN WI BY 06Z. SOME MID CLOUDS QUICKLY TRACKING ACROSS THE FORECAST EARLY THIS AFTERNOON...PRODUCING A FEW SPRINKLES/SHOWERS...BUT ALSO INHIBITING INSTABILITY TO BUILD. JUST TO THE WEST THOUGH...AND AHEAD OF THE COLD FRONT...THERE WAS A CLEAR SLOT...AND THAT WILL BE OVER THE FORECAST BY MID AFTERNOON. EXPECT SBCAPES OF 2000-2500 J/KG TO QUICKLY DEVELOP. A DECENT CAP IS STILL IN PLACE...PER BUFKIT SOUNDINGS...BUT THIS ERODES BY MID/LATE AFTERNOON...AND THE FRONT WILL PROVIDE ENOUGH FORCING/CONVERGENCE TO BREAK THROUGH ANY LINGERING STABLE LAYER. AS A RESULT...EXPECT RAPID STORM DEVELOPMENT BETWEEN 3 AND 5 PM TODAY. WITH THE REGION UNDER THE WARM SECTOR //WARM FRONT UP INTO NORTHERN WI//...THE STORMS SHOULD BE SFC BASED. STRONG 0-6 KM WIND SHEAR OF 70 KTS WILL PROMOTE RAPID ORGANIZATION INTO SUPERCELLS...GRADUALLY MORPHING INTO LINE SEGMENTS AS THE STORMS MOVE INTO CENTRAL/EASTERN WI. TORNADIC THREAT WITH 30 KTS OF 0-1 KM SHEAR. A VERY DANGEROUS SETUP FOR SEVERE WEATHER LATE THIS AFTERNOON/EARLY EVENING...WITH ALL SEVERE THREATS IN PLAY. THE UPPER LEVEL TROUGH AXIS WILL MOVE FROM WI MON MORNING...TO THE EASTERN GREAT LAKES BY 00Z TUE. SOME HINTS OF UPPER LEVEL ENERGY ON THE BACKSIDE OF THE TROUGH...WITH SOME WEAK QG CONVERGENCE AND DECENT LOW LEVEL LAPSE RATES. WITH ENOUGH MOISTURE ON THE BACKSIDE OF THE DEPARTING SYSTEM...COULD SEE SOME SCATTERED SHOWERS MONDAY MORNING...TAPERING OFF AND EXITING EAST BY THE AFTERNOON. BETTER CHANCES FOR NORTHERN PORTIONS OF THE FORECAST AREA. WINDS/TEMPS WILL BE A BIGGER WEATHER STORY FOR MONDAY AS A TIGHT PRESSURE GRADIENT CONTINUES THE BREEZY/BLUSTERY CONDITIONS OF TONIGHT. AMPLE CLOUDS IN THE MORNING SHOULD PREVENT MUCH MIXING...BUT LOOK FOR A DECREASE IN THE CLOUDS FROM WEST-EAST IN THE AFTERNOON. DECENT SUBSIDENCE IN THE LOWEST LAYERS OF THE ATMOSPHERE THROUGH THE DAY...PER BUFKIT SOUNDINGS. SO...SHOULD STILL GET SOME MIX DOWN OF THE WINDS...AND SOME GUSTINESS. THAT SAID...DON/T SEE WIND ADV CRITERIA AT THIS TIME. TEMPERATURES WILL TAKE QUITE A TUMBLE FROM THE TASTE OF SUMMER TODAY. 850 MB TEMPS DROP FROM AROUND 15 C AT 00Z TONIGHT...TO 2 C BY 00Z TUE. HIGHS WILL STRUGGLE INTO THE LOW TO MID 50S...AS MUCH AS 25 DEGREES COLDER THAN TODAY. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE PLAINS MONDAY NIGHT/TUES...AND SHOULD SEE A FAIR AMOUNT OF SUNSHINE ON TUESDAY AS A RESULT. WINDS BECOMING SOUTHERLY AND MORE SUNSHINE SHOULD KEEP THE COOL DOWN BRIEF...AND EXPECT HIGHS TO BUMP BACK INTO THE 60S. ON WED...AN UPPER LEVEL SHORTWAVE TROUGH WILL BE TRACKING WEST-EAST ACROSS SOUTHERN CANADA...JUST SKIRTING NORTH OF THE UPPER MISSISSIPPI RIVER VALLEY. THIS SFC FRONT WILL HANG WELL SOUTH OF THIS FEATURE...REACHING INTO THE NORTHERN PLAINS...AND THEN ACROSS THE LOCAL AREA BY WED MORNING. FORCING IS RELATIVELY MEAGER ALONG THE SOUTHERN EXTENT OF THE BOUNDARY. HOWEVER...BOTH THE 10.12Z NAM/GFS SPIN A SHORTWAVE TROUGH THROUGH THE PLAINS AND TOWARD THE AREA BY 18Z WED. THIS UPPER LEVEL FEATURE WOULD WORK WITH THE SFC FRONT TO SPARK SOME PCPN CHANCES. CURRENT SOLUTIONS WOULD FAVOR KEEPING THE BETTER CHANCES FROM SOUTHWEST MN INTO NORTHERN WI THROUGH 00Z THU. THIS COULD THEN SHIFT ACROSS THE LOCAL FORECAST AREA WED NIGHT AS THE SHORTWAVE CONTINUES TO MOVE EAST. NOT A LOT OF MOISTURE TRANSPORT OR INSTABILITY/SHEAR INDICATED IN THIS TIME FRAME...SO SOME ISOLATE THUNDER POSSIBLE...BUT DON/T EXPECT SEVERE WEATHER. .LONG TERM...THURSDAY THROUGH SUNDAY MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD. THE LATEST 10.00Z DETERMINISTIC GFS/ECMWF/GEM ARE IN PRETTY GOOD AGREEMENT ON DEEPENING UPPER UPPER LEVEL TROUGH/LOW OVER THE CENTRAL CONUS BY 00Z SATURDAY. THE BIGGEST DIFFERENCE BETWEEN THE MODELS ARE THE TIMING AND PLACEMENT OF SURFACE/UPPER LEVEL LOW MOVING ACROSS THE CENTRAL CONUS. CONFIDENCE IS INCREASING THE UPPER MIDWEST AND GREAT LAKES REGION WILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL TROUGH/LOW LATE THIS WEEK INTO NEXT WEEKEND. PREVIOUS FORECAST HAS GOOD HANDLE ON TREND OF PRECIPITATION CHANCES THROUGH THE PERIOD. NEXT CONCERN IS MODELS ARE INDICATING COLDER AIR FILTERING ON BACKSIDE OF UPPER LEVEL TROUGH/LOW FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THIS WILL ALLOW TEMPERATURES TO COOL DOWN INTO THE MIDDLE 30S ACROSS THE AREA...AND POSSIBLY ALLOW THE RAIN TO CHANGE OVER TO SNOW OR SNOW MIX IN WITH THE RAIN. WILL CONTINUE WITH THE TREND AFTER 06Z OF SNOW MIXING IN OR CHANGING TO ALL SNOW. TEMPERATURES ARE EXPECTED TO UNSEASONABLY COOL BY FRIDAY INTO NEXT WEEKEND. && .AVIATION... A STRONG COLD FRONT AND ASSOCIATED STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST OF THE TAF SITES THIS EVENING BY 00-01Z. IN ITS WAKE AN EXPANSIVE MVFR/IFR STRATUS DECK WILL FILL INTO THE AREA ON GUSTY WEST TO NORTHWEST WINDS. EXPECT THESE LOW CLOUDS TO LINGER THROUGH THE OVERNIGHT HOURS WITH A FEW EMBEDDED -SHRA THROUGH THE EVENING HOURS. LOOK FOR THESE LOW CLOUDS TO SCATTER OUT MID MONDAY MORNING. OTHERWISE...BRISK NORTHWEST WINDS OF 15 TO 25 WITH A FEW GUST NEARING 40 MPH WILL CONTINUE THROUGH THE DAY. && .HYDROLOGY... THUNDERSTORMS LAST NIGHT HAVE DROPPED ANYWHERE FROM 1/2 INCH TO NEARLY 3 INCHES IN A FEW LOCATIONS. MOST OF THE RAIN HAS FALLEN ACROSS THE NORTHERN TWO THIRDS OF THE FORECAST AREA. MORE THUNDERSTORMS ARE EXPECTED LATE TODAY. ALTHOUGH LOCALLY HEAVY RAINFALL IS POSSIBLE...THEY LOOK TO BE FAST MOVING AND THUS LIMITING THE AMOUNT OF RAINFALL AT AN GIVEN POINT. WARNINGS ARE ALREADY IN EFFECT FOR PORTIONS OF THE BLACK...TREMPEALEAU...AND MISSISSIPPI RIVERS...AND STATEMENTS OUT ON OTHER RIVERS. LIKELY...ANY RAINFALL TONIGHT WILL NOT HAVE A SIGNIFICANT IMPACT ON THE CURRENT FORECASTS AND WARNINGS. THEREFORE...WE WILL ONLY ISSUE ONE MORE HYDROLOGIC OUTLOOK THIS AFTERNOON...BASED ON THE RAINFALL FROM THIS WEEKEND. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM........ RIECK LONG TERM......... DTJ AVIATION.......... DAS
Hazardous weather outlook, Apr 10, 2:40 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 240 PM CDT SUN APR 10 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-111000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 240 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SUPERCELL THUNDERSTORMS WILL DEVELOP BETWEEN 3 AND 5 PM OVER THE AREA...AND WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITHIN 20 TO 30 MINUTES OF INITIAL DEVELOPMENT. THE THREATS WITH THESE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THE TORNADOES MAY BE FAST MOVING AND LONG TRACKED. THE STORMS WILL MOVE EXTREMELY FAST...UPWARDS OF 70 MPH. THE SEVERE THUNDERSTORMS MAY BE MORE NUMEROUS ALONG AND EAST OF THE MISSISSIPPI RIVER... AND ALONG AND NORTH OF INTERSTATE 94. THE STORMS SHOULD BE EAST OF THE AREA BY 10 PM .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON MONDAY...STRONG NORTHWEST WINDS WILL BE FOUND ACROSS THE AREA WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS OF 30 TO 40 MPH. FLOODING WILL REMAIN A CONCERN ALONG THE MISSISSIPPI RIVER THROUGH APRIL. THOSE WITH INTERESTS ALONG THE MISSISSIPPI NEED TO MONITOR THE LATEST RIVER STATEMENTS AND FLOOD FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR FOR MISSISSIPPI RIVER FLOODING IS SCHEDULED FOR MONDAY AT 1230 PM. BOYNE/RIECK
In the hours before
Special weather statement, Apr 10, 5:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 509 PM CDT SUN APR 10 2011 IAZ030-WIZ017-029-034-042>044-053>055-061-102300- ADAMS-CLARK-CLAYTON-CRAWFORD-GRANT-JACKSON-JUNEAU-MONROE-RICHLAND- TAYLOR-VERNON- 509 PM CDT SUN APR 10 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING... AT 505 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM NEAR PHILLIPS...NEILSVILLE...AND TOMAH WISCONSIN...TO NEAR GUTTENBURG IOWA...MOVING NORTHEAST AT 60 MPH. WIND GUSTS UP TO 55 MPH...LARGE HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... LOYAL...HILLSBORO...RICHLAND CENTER...MEDFORD...WESTBORO... LANCASTER...RIB LAKE AND MAUSTON. LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. DAS
Local storm report, Apr 10, 5:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 S SPARTA 43.93N 90.81W
04/10/2011 M1.00 INCH MONROE WI LAW ENFORCEMENT
AT I-90 EXIT 25
&&
GLENNLLocal storm report, Apr 10, 5:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 N CALEDONIA 43.71N 91.50W
04/10/2011 HOUSTON MN LAW ENFORCEMENT
BARN DOWN AND TRAILER BLOWN OFF ITS FOUNDATION.
&&
04Local storm report, Apr 10, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 7 E SPARTA 43.94N 90.67W
04/10/2011 M1.75 INCH MONROE WI LAW ENFORCEMENT
AT HWY 16 AND CTH A
&&
GLENNLLocal storm report, Apr 10, 5:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
532 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL TUNNEL CITY 44.00N 90.57W
04/10/2011 M0.50 INCH MONROE WI TRAINED SPOTTER
&&
GLENNLLocal storm report, Apr 10, 5:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 W TOMAH 43.99N 90.54W
04/10/2011 M0.75 INCH MONROE WI TRAINED SPOTTER
&&
GLENNLThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 10:58 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 57 hr |
| Apr 10, 3:46 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 29 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 41 min |
| Apr 10, 4:32 PM CDT | Tornado Warning | ARX | La Crosse, Vernon | 43 min |
| Apr 10, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 27 min |
| Apr 10, 5:04 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 26 min |
| Apr 10, 5:09 PM CDT | Tornado Warning | ARX | Clark, Taylor | 66 min |
| Apr 10, 5:13 PM CDT | Tornado Warning | ARX | Monroe | 47 min |
| Apr 10, 5:56 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Monroe | 64 min |
| Apr 10, 6:12 PM CDT | Tornado Warning | ARX | Taylor | 33 min |
| Apr 10, 6:16 PM CDT | Tornado Warning | ARX | Adams, Juneau | 44 min |
| Apr 10, 6:57 PM CDT | Tornado Warning | ARX | Adams, Juneau | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.